Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 427137, 10 pages
http://dx.doi.org/10.1155/2013/427137
Research Article

Adaptive Sliding Mode Control of Uncertain High-Order Nonholonomic Systems with Unknown Control Coefficients

School of Automation, Southeast University, Nanjing, Jiangsu 210096, China

Received 28 April 2013; Accepted 18 June 2013

Academic Editor: Yuqiang Wu

Copyright © 2013 Yan Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Zhao, “Adaptive Sliding Mode Control of Uncertain High-Order Nonholonomic Systems with Unknown Control Coefficients,” Mathematical Problems in Engineering, vol. 2013, Article ID 427137, 10 pages, 2013. https://doi.org/10.1155/2013/427137.